# SDR HEEA062816

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CFVEF
- Make and model: Bell 206L-4
- Aircraft serial: 52071
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 80415100611
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV COMPUTER FAILED.
